Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 786576, 5 pages
http://dx.doi.org/10.1155/2013/786576
Research Article

A New Criterion for Affineness

Department of Mathematics and Statistics, University at Albany, SUNY, Albany, NY 12222, USA

Received 10 January 2013; Accepted 31 January 2013

Academic Editors: H. Airault, S. Dascalescu, A. Jaballah, A. V. Kelarev, and A. Rapinchuk

Copyright © 2013 Jing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Serre, “Sur la cohomologie des variétés algébriques,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 36, pp. 1–16, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Hartshorne, Ample Subvarieties of Algebraic Varieties, vol. 156 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1970. View at MathSciNet
  3. J. Goodman and R. Hartshorne, “Schemes with finite-dimensional cohomology groups,” American Journal of Mathematics, vol. 91, pp. 258–266, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. E. Goodman, “Affine open subsets of algebraic varieties and ample divisors,” Annals of Mathematics. Second Series, vol. 89, pp. 160–183, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. L. Kleiman, “Toward a numerical theory of ampleness,” Annals of Mathematics. Second Series, vol. 84, pp. 293–344, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Kollár and S. Mori, Birational Geometry of Algebraic Varieties, Cambridge University Press, New York, NY, USA, 1998.
  7. A. Neeman, “Steins, affines and Hilbert's fourteenth problem,” Annals of Mathematics. Second Series, vol. 127, no. 2, pp. 229–244, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Zhang, “Algebraic Stein varieties,” Mathematical Research Letters, vol. 15, no. 4, pp. 801–814, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, Springer, New York, NY, USA, 1977. View at MathSciNet
  10. A. Seidenberg, “The hyperplane sections of normal varieties,” Transactions of the American Mathematical Society, vol. 69, pp. 357–386, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Zariski, “The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface,” Annals of Mathematics. Second Series, vol. 76, pp. 560–616, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Lang, Algebra, vol. 211 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 3rd edition, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Zhang, “Threefolds with vanishing Hodge cohomology,” Transactions of the American Mathematical Society, vol. 357, no. 5, pp. 1977–1994, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Ueno, Classification Theory of Algebraic Varieties and Compact Complex Spaces, vol. 439 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975. View at MathSciNet